# SDR V0XD20210511004

- Difficulty date: April 3, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-333 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R IS CORRODED OUT OF LIMITS FROM FS280 TO FS 333. CORRECTIVE ACTION: REMOVED AND REPLACED STGR FROM FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06.
